The first week of Taxol

I started the 4th regimen last Wednesday adding a new chemo, Paclitaxtel to Herceptin and Tykerb.  I will receive Paclitaxtel once a week for 3 weeks, and 1 week off.

In spite of a doctor’s concern that the combining Paclitaxtel with Tykerb may cause harsh side-effects, I am controlling diarrhea and with a 2-3 hour long nap, I started off pretty well without fatigue, nausea, or taste change.

As I have heard a common side effect of Paclitaxtel would be numbness and tingling of fingers and toes, I prepared Vitamin B complex.

I took out a wig from a closet again but probably it will take a few more weeks to need it.

The additional CT I took found two more cancers in my lymph nodes and right lower lung robe and that was discouraging.

Yet, since Wednesday I haven’t had shooting pain on my chest, which started a few days before the infusion.

Instead of waiting for three months for the next CT scan, which is a standard, I requested to have it in two months so that if this new chemo is not effective, I can switch to next chemo quickly.

I decided to insert a port for the infusion, also.

I have only one arm for infusions or blood withdrawing, but now I have to do so every week and nurses have hard times to find a good vein because mine are thin.

It seems like there is little risk of infection, no concern about bathing, and it won’t hurt veins any more.

May I have peace and be able to enjoy each day until the next CT scan!

 

 

2 thoughts on “The first week of Taxol

  1. Dearest Kathy,
    It sounds as if you are doing all the right things in your latest challenge.
    You have so many loving friends and relatives who are saying prayers and we know that prayers do make a difference!
    Be strong! Be tough! Destroy this horrible enemy!
    Love you!
    Lenore

  2. May God supercharge these chemo cocktails and push back the forces of darkness, bind the works of the enemy, and establish His rule. Come Holy Spirit and let God’s kingdom break in, heal & deliver, and establish wholeness and peace. In Jesus’ name.

Leave a Reply

Your email address will not be published. Required fields are marked *